MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICK HEMO 13.5FR CATH ONLY; DIALYSIS CATHETER

BARD ACCESS SYSTEMS HICK HEMO 13.5FR CATH ONLY; DIALYSIS CATHETER
Model Number 0600490
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the event is unknown, therefore the manufacturing review could not be conducted.The device has not been returned for evaluation; therefore, the investigation is inconclusive for failure to infuse as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the event indicated that model 0600490 dialysis catheter experienced a failure to infuse.This event was reported from a single source.This event involved a patient with no reported injury.The patient¿s age, weight, and sex were not provided.

Brand Name
HICK HEMO 13.5FR CATH ONLY
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533353
Report Number3006260740-2019-01102
Device Sequence Number16540806
Product Code LJS
UDI-Device Identifier00801741037498
UDI-Public(01)00801741037498
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600490
Device Catalogue Number0600490
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1